# SDR QXEA200300989

- Difficulty date: August 11, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 9,838 hours, 14,053 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT WING NR 4 FLAP TRACK HAS PITTING ON INBOARD SIDE OF TRACK, FORWARD END OF RAIL.  REPAIRED IAW HORIZON AIR EA 2-57-2277 AND DHC-8 SRM 51-00-08.
